Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for abdominal tuberculosis

Premium Questions

Dr. Abhijit Deshmukh MD

My husband was having regular fever right from last about 25 days ago and admitted to a hospital. After series of investigation, the doctors concluded the root cause as Abdominal Tuberculosis ... View answer

Answered by : Dr. Abhijit Deshmukh ( Gastroenterologist)
Dr. Divakara MD

Is stomach tuberculosis contagious or no? ... View answer

Answered by : Dr. Divakara ( Internal Medicine Specialist)
Dr. Chobufo Ditah MD

Hello Doctor i have one private question regarding my problem.First of all i should tell you complete story actually i was having an Abdominal Tuberculosis three month ago and i am taking treatment ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Pavan Kumar Gupta MD

of medication only few nodes has rise up in my neck. I am very scared n worried doc has again started my medications.. As per him it's multiple.will it go completely n how much time it will take to disappear ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr.   Ashok Kumar MD

Hi, I am a patient of abdominal tuberculosis . I have been taking my TB medicines for a year now ... like to avoid them. I'm not taking any medications for anxiety. Nor am I taking any other... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)

Public Forum Discussions

Dr. Sumanth Amperayani MD

hi doc, i have a 10 year old son who was scanned and was told that has abdominal tuberculosis. he gets a very high temperature and it starts from his stomach while his feet are cold. how do i deal ... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr.  Krishna Jain MD

Hi, i am female aged 27, weight 40. I have diagnosed with abdominal tb. Doctor priscribed me rcinex, isonex, combutol 600mg and pyrizinamide for first month but due to increased in sgpt doctor discontinued rcinex after... View answer

Answered by : Dr. Krishna Jain ( General & Family Physician)
Dr. mosesjohnwesley MD

Hey there, I am 23 years old and have been a patient of abdominal tuberculosis. The medication ...-8 months of medication it came down to around 150 cc. However after 3 months, the fluid was... View answer

Answered by : Dr. mosesjohnwesley ( General & Family Physician)
Dr.   Anshul Varshney MD

I am going to the hospital from past one weeks, and through ultrasound doctor has confirmed 85% of abdominal Tuberculosis. But again doctor has ask for the test of ascetic fluid for TB PCR test and skin test ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr. Kaushal Bhavsar MD

i am an disseminated abdominal tuberculosis patient doctors told tat it is multi drug resistance i kissed my boyfrnd after 2 months of my treatment but i kissed him befor noticing the disease ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)

Mobile Questions and Answers

Dr.    Muhammad Ahmad MD

This seems to because of your age not because of myrin -P or vita 6 even if its because of meds we should do anything for it as now ... i would suggest you to wait till your TB treatments end dont take too many meds for...

Dr.  Aarti Abraham MD

There is no such medication.

Dr. Vipul Prajapati MD

hi dear, no never, you can not treat tuberculosis by such drugs. so stay away from drugs. consult chest physician and take medication. it addicts you to it and also worsen your...